# SDR SWAA2017022712122

- Difficulty date: February 14, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 52,693 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81275
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FLOOR TO SIDEWALL SUPPORT SHIELD CORRODED BETWEEN BS 847 - 867, RBL 25.    R & R THE SHIELD IAW SRM.
